# SDR DL76S071392

- Difficulty date: October 27, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N124DE
- Make and model: Boeing 767332
- Aircraft serial: 23438
- Aircraft time: 62,859 hours, 29,828 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Airspeed
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AFTER TO, F/O AIRSPEED INDICATOR BECAME UNREADABLE AND ROSE STEADILY TO 400 KTS.  NO FLAGS OR OTHER INDICATIONS, OTHER THAN OVERSPEED WARNING.  ACTUAL AIRSPEED ON CAPTS IND NORMAL. FOUND QUICK DISCONNECT DAMAGED ON PITOT PRESS ON RT ADC.  REPLACED SAME.  LEAK CHECKED PITOT/STATIC SYSTEM CHECKED GOOD.  PERFORMED MCDP TEST 30 TEST PASSED.  ADC LEFT AND RIGHT BITE CHECKED GOOD.
